# SDR SWAA2016030749672

- Difficulty date: February 17, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 75,252 hours, 63,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6556685
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE MOUNTING NUTPLATE FWD & AFT WORN.  R & R BRACKETS IAW SRM.
